# SDR AALA20100919TUL01

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY TIE-DOWN CORRODED AT STATION 218 RIGHT BUTTLINE 10.  INSTALLED DOUBLER ON SUBFLOOR PER AARD 53-20-00-16.  INSTALLED UPPER G2 GALLEY MOUNT PER SRM 51-30-05.
